# SDR JGVR20201027001

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4046
- Aircraft time: 10,503 hours, 5,235 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tube
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD LAVATORY VACUUM WASTE TUBE CLAMP TO BE CONTACTING THE UPPER WING PLANK DURING COMPLIANCE WITH CUSTOMER BULLETIN 206.  DISSEMBLED VACUUM TUBE FOR ACCESS, BLENDED OUT CHAFED/CORRODED AREA.  PERFORMED NDT AND REPORTED TO GULFSTREAM FOR REPAIR DISPOSITION.  CLEANED, ALODINED, AND PRIMED BLENDED REPAIR AREA.  REASSEMBLE VACUUM TUBE AND VERIFIED CLEARANCE OF THE WIGGINS COUPLING AND FOUND TO BE ABOVE THE .10" REQUIREMENT.
